Loading...
Loading...

Go to the content (press return)

Output regulation problem for differentiable families of linear systems

Author
Compta, Albert; Ferrer, J.; Peña, M.
Type of activity
Journal article
Journal
AIP Conference proceedings
Date of publication
2009
Volume
1168
First page
49
Last page
52
DOI
10.1063/1.3241507
Repository
http://hdl.handle.net/2117/11081 Open in new window
URL
http://library.epfl.ch/en/periodicals/?recId=12865337 Open in new window
Abstract
Given a family of linear systems depending on a parameter varying in a differentiable manifold, we obtain sufficient conditions for the existence of a (global or local) differentiable family of controllers solving the output regulation problem for the given family. Moreover, we construct it when these conditions hold.
Citation
Compta, A.; Ferrer, J.; Peña, M. Output regulation problem for differentiable families of linear systems. "AIP Conference proceedings", 2009, vol. 1168, p. 49-52.
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants

Attachments